Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 479093, 15 pages
http://dx.doi.org/10.1155/2012/479093
Research Article

Matched Asymptotic Expansions to the Circular Sitnikov Problem with Long Period

1High Temperatures Department, Instituto de Innovación en Minería y Metalurgia, Ahumada 341, 8320181 Santiago, Chile
2Department of Physics, Universidad Gabriela Mistral, Avenida Ricardo Lyon 1177, Santiago, Chile

Received 3 August 2012; Revised 22 November 2012; Accepted 23 November 2012

Academic Editor: Roberto Barrio

Copyright © 2012 Marco Rosales-Vera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Rosales-Vera, “Matched Asymptotic Expansions to the Circular Sitnikov Problem with Long Period,” Journal of Applied Mathematics, vol. 2012, Article ID 479093, 15 pages, 2012. https://doi.org/10.1155/2012/479093.